# SDR UALA2009102203300

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 66,908 hours, 19,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED DOOR 4R, FOUND LOWER FWD & AFT CORNERS OF DOOR FRAME MISSING REN WHERE THRESHOLD PLATE MEETS.  APPLIED TAPE TO AREA, PRESSURIZED AIRCRAFT STILL LEAKS AT LOWER FWD AREA & THRESHOLD PLATE LOOKS DAMAGED WITH DENTS IN CORNER & CENTER SECTION OF THRESHOLD PLATE HAS TWO HOLES WHERE PREVIOUS WELDS WERE.  SENT THRESHOLD TO SFO TO HAVE THEM REPAIR DAMAGE.  INSTALLED REPAIRED THRESHOLD PLATES AND SEALED.  INSTALLED GIRT BAR PLATES AND ADJUSTED, OP'S CHECKED GOOD.  INSPECTED AS REQUIRED.  OP CHECKS GOOD.
